# SDR ASAA1149353

- Difficulty date: March 29, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 55,844 hours, 31,405 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Part number: 69174135
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 (FORWARD GALLEY SERVICE DOOR) HARD TO CLOSE FOUND UPPER HINGE LOWER CAM PLATE ATTACH BOLTS LOOSE.  TIGHTEN BOLTS.  DOOR OPS CHECKS OK PER B737 400 AMM 52 41 00 705 001 1.
